# SDR AALA202501275830

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 35,039 hours, 14,463 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGTH CREW REPORTED THAT THE L1 DOOR WILL NOT ARM. MAINTENANCE REMOVED, INSPECTED AND REROUTED WIRING HARNESS ON L1 SLIDE ASSEMBLY PER AMM 25-62-44. OA SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
